Allergies can play havoc on your system. Many think that allergies are nothing but a nuisance but in reality it can affect your everyday life very much. My daughters allergies got so severe that her lymph nodes started to swell. She was all around miserable. She started on allergy shots about 2 months ago and we are pleased with her progress. She has been able to come off her allergy medication and she has only mild allergy symptoms as of now. I say give the allergy shots a go and see if they help. Once you get the allergies under control the headaches should lessen. I have bad allergies as well and one of my symptoms is a sinus headache. Have you tried taking Tylonel Sinus? This usually works well with allergy induced headaches. But whatever you take for a headache be sure before hand that it does not contain a antihistamine since you are already on one. If you double dose, it can dry you out pretty bad.
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(9 daily),6mp(50-100mgs),Bentyl, Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate ALL mesalamines**IBS~Allergies-Singulair, Zyrtec~Secondary Reynauds Syndrome-'04-Norvasc~Sacroiliitis~bulging and herniated discs C5/C6 & C6/C7~Epidural injections (2 series of 3), OA-Celebrex, Tylonel Arthritis and Voltaren Gel
To help Healingwell - click here: DONATE